# SDR UPS99831192

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Leaking
- Location: Te Flap
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, AFTER LANDING WHEN PULLING INTO PARKING RES PRESSURE LIGHT ILLUMINATED AND THEN FLIGHT CONTROL MANUAL LIGHTS.  ONLY HAD ACCUMULATOR PRESSURE TO STOP AIRCRAFT.  FLAPS DID NOT RETRACT.  REMOVED AND REPLACED INBOARD LT FLAP ACTUATOR, OPS CK AND FUNCTIONAL CHECK NORMAL.  NO LEAKS NOTED IAW MM 27-51-09 PAGE 410.
